MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH TRAY (CTSRF)602; CARDIAC CATHETERIZATION KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH TRAY (CTSRF)602; CARDIAC CATHETERIZATION KIT
Model Number SCVOCCTSRG
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record for lot# 20190517-23-sh was manufactured on 24th may 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.162g / 10 pieces.No sample was available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that has occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported to cardinal health that during a pediatric cardiac catheterization, lint from the blue or towels pwtb04-stm from the cardiac catheterization pack/ scvocctsrg was found on the wires and in the saline bowl.There was no injury to the patient and no impact post-procedure.No patient demographics or event date were provided after attempts to obtain.

Brand Name
CARDIAC CATH TRAY (CTSRF)602
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9808676
Report Number1423537-2020-00434
Device Sequence Number1800299
Product Code OES
UDI-Device Identifier10887488768809
UDI-Public10887488768809
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVOCCTSRG
Device Catalogue NumberSCVOCCTSRG
Device Lot Number336001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;